Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child with severe joint pain, rash on stomach with red dots, painful. Permanent cure?

My 3 1/2 yr old son has been having severe joint pain along with a rash. He gets hives over his joints and everyday is somewhere new. By the end of the day he limps and sometimes can't walk. He has had one purpura rash on his stomach which led the Dr. To test for Mono and it was positive. Small red dots appear all over him with activity. He has seen a rheumatologist but she said all his blood work looked good. It breaks my heart watching him in pain. The everyday pain is in his knees but at night the ankles and back of knee hurts. Even his hand and wrist.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The severe joint pain along with the rash can be due to rheumatic fever. This needs to evaluated by his pediatrician and proper treatment needs to be started at the earliest.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor